• question-icon

    Is delayed menstruation post intake of I-pill a symptom of pregnancy?

default
Posted on Wed, 1 Jun 2016 in Pregnancy
Question: i had unprotected sex with my gf on noon of 25th of march twice in an hour.. she was expecting her period on 27th or 28th of march.. usually her cycle is disturbed.. she took an ipill on 48th hour... she has not got her periods and we are very tensed.. plz help
doctor
Answered by Dr. Deepti Verma 44 minutes later
Brief Answer:
Do not worry

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
I pill is known to cause withdrawal bleeding after5-7 days of its intake.
Moreover, chances of pregnancy by an intercourse 2-3 days before the expected periods is almost nil.
I suggest you both to not to worry and wait for a week for the periods to come.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Deepti Verma 31 minutes later
should we go for pregnancy test at home using the pregnancy kit? if yes then when and how many times?

guide me so that i can make her feel better.

what else should be done to make sure that she do not get pregnant?

and is withdrawal bleeding is supposed to happen or there are chances that it may not happen?
doctor
Answered by Dr. Deepti Verma 2 hours later
Brief Answer:
Withdrawal bleeding likely to occur

Detailed Answer:
Hi dear,
Urine pregnancy test occurs when the withdrawal bleeding do not occurs after15 days of taking I pill.
I pill is effective in preventing pregnancy in 98% cases, so withdrawal bleeding is likely to occur.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2